# SDR AT0000421

- Difficulty date: July 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEFT AFT LAV VANITY FLOOR PAN CRACKED  AND CORRODED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW OHM 25-42-50.
